MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS PAT BICONVEX 26 MM STD; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META

SMITH & NEPHEW, INC. JRNY BCS PAT BICONVEX 26 MM STD; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Catalog Number 74024626
Health Effect - Clinical Codes Pain (1994); Injury (2348); Joint Swelling (2356); Joint Dislocation (2374)
Date of Event 10/10/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had an injury playing golf in which he felt a pop and pain/swelling in the knee.X-ray showed patellar component dislodged and removal of patella was done arthroscopically.After removal of patellar component, patient failed to improve and on (b)(6) 2015 knee revision of the patellar component with a possible lateral release was done.
 
Additional Manufacturer Narrative
A correction based on new information received.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
JRNY BCS PAT BICONVEX 26 MM STD
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6844520
Report Number1020279-2017-00706
Device Sequence Number60114
Product Code JWH
UDI-Device Identifier03596010554475
UDI-Public03596010554475
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2014
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/23/2023
Device Catalogue Number74024626
Device Lot Number13AM15088
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2017
Supplement Date Received by Manufacturer09/07/2017
09/07/2017
Initial Report FDA Received Date09/06/2017
Supplement Report FDA Received Date09/19/2017
10/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient Weight105